| Catalog Number |
777624 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The initial reporter's phone number that was provided was (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that ureteral stent tip was cracked.It was changed to new one.
Event or Problem Description
It was reported that ureteral stent tip was cracked.Changed to new one.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Instructions for use were reviewed for this investigation.The reported event is addressed within the labeling as it state: precautions: 1.For single use only.Do not resterilize.Do not use if the package or product is damaged.2.Improper handling technique can seriously weaken the stent.Acute bending or overstressing during placement could result in subsequent separation of the stent at the point of stress after a prolonged indwelling period 3.Suture may be cut off prior to stent placement.Remove suture prior to placement for pediatric patients.4.Exercise care.Tearing of the stent can be caused by sharp instruments a review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Corrections: d, h.The initial reporter's phone number that was provided was (b)(6).Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.